MathSciNet Relay Station
MathSciNet bibliographic data
MR2219706 14N10 (14A99 14P99)
Gathmann, Andreas Tropical algebraic geometry. Jahresber. Deutsch. Math.-Verein. 108 (2006), no. 1, 3–32.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement